Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have anal itching and noticed white discoloration around area. Have white patches on lower back and forehead. Cause?

User rating for this question
Very Good
Answered by

HIV AIDS Specialist
Practicing since : 1974
Answered : 820 Questions
I have noticed anal itching and now see white discoloration of the skin not on the anus but around the area close by. Plus I have white patches in the lower center of my back and now my forehead (no itching in these areas). I wear a baseball cap all summer. The vague white patches are where my hat touches my forehead. What could this be???
Posted Tue, 17 Sep 2013 in Skin Hair and Nails
Answered by Dr. S. Murugan 1 hour later
Brief Answer:
Yeast infection, eczema, worms can cause anal itch

Detailed Answer:
Welcome to XXXXXXX
Thanks for choosing XXXXXXX

Anal itching may be due to yeast infection, worm infestation, eczema (intertrigo) or dermatophyte (fungal) infection.
I would be pleased to know the duration of the itching and whether you are having Diabetes.
Yeast infection and intertrigo, fungal infection are common in the presence of Diabetes.

If your base ball cap has any metal or plastic or some synthetic material it can cause white patches over the contact area. Similarly you can look for some allergic contact over your back also like a contact with hook of your inner wear etc.
Repeated itching and as a consequence of an eczema also one can have white patches around anus.
Vitiligo without any cause, Tinea Versicolar are other causes for the hypo-pigmentation on your back and forehead.
Consult your Dermatologist. He/she will examine you and if necessary, some laboratory examinations and arrive at a diagnosis on the basis of which these can easily be treated.
Wish you a speedy recovery.
Dr S.Murugan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor